×

zbMATH — the first resource for mathematics

Variation of Hodge structure: The singularities of the period mapping. (English) Zbl 0278.14003

MSC:
14C30 Transcendental methods, Hodge theory (algebro-geometric aspects)
14E15 Global theory and resolution of singularities (algebro-geometric aspects)
32J25 Transcendental methods of algebraic geometry (complex-analytic aspects)
14D99 Families, fibrations in algebraic geometry
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Borel, A.: Introduction aux Groupes Arithmétiques. Paris: Hermann 1969 · Zbl 0186.33202
[2] Borel, A., Narasimhan, E.: Uniqueness conditions for certain holomorphic mappings. Inventiones math.2, 247-255 (1967) · Zbl 0145.31802 · doi:10.1007/BF01425403
[3] Clemens, H.: Picard-Lefschetz theorem for families of nonsingular algebraic varieties acquiring ordinary singularities. Trans. Amer. Math. Soc.136, 93-108 (1969) · Zbl 0185.51302 · doi:10.1090/S0002-9947-1969-0233814-9
[4] Coddington, E., Levinson, N.: Theory of Ordinary Differential Equations. New York: McGraw-Hill 1955 · Zbl 0064.33002
[5] Deligne, P.: Travaux de Griffiths. Séminaire Bourbaki Exp. 376
[6] Deligne, P.: Théorie de Hodge II. Publ. Math. I.H.E.S.40, 5-57 (1972) · Zbl 0219.14007
[7] Deligne, P.: Théorie de Hodge III. To appear in Publ. Math. I.H.E.S.
[8] Deligne, P.: Equations différentielles à points singuliers réguliers. Lecture Notes in Mathematics163, Berlin-Heidelberg-New York: Springer 1970 · Zbl 0244.14004
[9] Grauert, H.: Ein Theorem der analytischen Garbentheorie und die Modulräume komplexe Strukturen. Publ. Math. I.H.E.S., 5 (1960) · Zbl 0158.32901
[10] Griffiths, P.: Periods of integrals on algebraic manifolds I, II. Amer. J. Math.90, 568-626, 805-865 (1968) · Zbl 0169.52303 · doi:10.2307/2373545
[11] Griffiths, P.: Periods of integrals on algebraic manifolds III. Publ. Math. I.H.E.S.38, 125-180 (1970) · Zbl 0212.53503
[12] Griffiths, P.: Periods of integrals on algebraic manifolds: summary of main results and discussion of open problems. Bull. Amer. Math. Soc.76, 228-296 (1970) · Zbl 0214.19802 · doi:10.1090/S0002-9904-1970-12444-2
[13] Griffiths, P., Schmid, W.: Locally homogeneous complex manifolds. Acta Math.123, 253-302 (1969) · Zbl 0209.25701 · doi:10.1007/BF02392390
[14] Griffiths, P., Schmid, W.: Recent developments in Hodge theory: a discussion of techniques and results. To appear in the Proceedings of the International Colloquium on Discrete Subgroups of Lie Groups. Bombay, 1973
[15] Grothendieck, A.: Un théorème sur les homomorphismes des schémas abéliens. Inventiones math.2, 59-78 (1966) · Zbl 0147.20302 · doi:10.1007/BF01403390
[16] Helgason, S.: Differential Geometry and Symmetric Spaces. New York: Academic Press 1962 · Zbl 0111.18101
[17] Katz, N.: Nilpotent connections and the monodromy theorem; applications of a result of Turritin. Publ. Math. I.H.E.S.39, 175-232 (1971)
[18] Kobayashi, S.: Hyperbolic Manifolds and Holomorphic Mappings. New York: Marcel Dekker 1970 · Zbl 0207.37902
[19] Kodaira, K., Spencer, D.C.: On deformations of complex analytic structures III. Ann. of Math.71, 43-76 (1960) · Zbl 0128.16902 · doi:10.2307/1969879
[20] Kostant, B.: The principal three-dimensional subgroup and the Betti numbers of a complex simple Lie group. Amer. J. Math.81, 973-1032 (1969) · Zbl 0099.25603 · doi:10.2307/2372999
[21] Landman, A.: On the Picard-Lefschetz transformations. To appear in Trans. Amer. Math. Soc.
[22] Lelong, P.: Fonctions Plurisousharmoniques et Formes différentielles positives. Paris-London-New York: Gordon and Breach 1968 · Zbl 0195.11603
[23] Serre, J.P.: Geométrie algébrique et géométrique analytique. Ann. Inst. Fourier, Grenoble6, 1-42 (1955)
[24] Serre, J.-P.: Algèbres de Lie Semi-simples Complexes. New York: Benjamin 1966 · Zbl 0144.02105
[25] Weil, A.: Variétés Kählériennes. Publ. Inst. Math. Univ. Nancago, VI, Paris: Hermann 1958
[26] Wu, H.: Normal families of holomorphic mappings. Acta Math.119, 193-233 (1967) · Zbl 0158.33301 · doi:10.1007/BF02392083
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.